# SDR UIEA2021070601469

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cockpit Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BLOWING HOT AIR IN ANY POSITION( ITEM PLACED ON DMI 149724 IAW MEL 21-51-01-01, CAT C , DUE 16JUL21.  /  ONT MX, 07JUL, LP 1363613, ITEM M7: FURTHER T/S WAS CONNECTOR D 00678 PIN 4 WAS PUSHED BACK. RE-SEATED PIN PER SWPM 20-63-03. PERF OPS CHECK OF LH PACKS PER AMM 21-51-00. TEMPERATURE CHANGES UPON POSITION OF SWITCH. PERF L PACK BITE PER FIM 21-51 FT 844. NO FAULTS NOTED. THIS CLEARS DMI 149724. DP @ 13:03Z )
